Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS Cheyenne, WY

June 25, 2012Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2012, 2:42 PM MDT for Converse County, Wyoming. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2012, 2:42 PM MDT (20:42 UTC)
Expired
Jun 25, 2012, 3:18 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 193 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:48 PM MDTNON-TSTM WND GST 64Douglas, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 8.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2066 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS55 KCYS 252042
SVRCYS
WYC009-252145-
/O.NEW.KCYS.SV.W.0064.120625T2042Z-120625T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
242 PM MDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 345 PM MDT

* AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  DOUGLAS...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOUGLAS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 130 AND
148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4300 10545 4283 10495 4263 10540 4271 10562
TIME...MOT...LOC 2042Z 207DEG 14KT 4275 10545
WIND...HAIL 70MPH 1.00IN

$$

CLAYCOMB
3 follow-up statements
325 
WWUS55 KCYS 252046
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT MON JUN 25 2012

WYC009-252145-
/O.CON.KCYS.SV.W.0064.000000T0000Z-120625T2145Z/
CONVERSE WY-
246 PM MDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CONVERSE COUNTY UNTIL 345 PM MDT...

AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR
DOUGLAS...MOVING NORTHEAST AT 15 MPH.

IN ADDITION...AT 238 PM DOWNBURST WINDS TO 82 MPH WERE REPORTED AT 
DOUGLAS WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4300 10545 4283 10495 4263 10540 4271 10562
TIME...MOT...LOC 2045Z 207DEG 14KT 4276 10544
WIND...HAIL 80MPH 1.00IN

$$

CLAYCOMB
073 
WWUS55 KCYS 252100
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT MON JUN 25 2012

WYC009-252145-
/O.CON.KCYS.SV.W.0064.000000T0000Z-120625T2145Z/
CONVERSE WY-
300 PM MDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CONVERSE COUNTY UNTIL 345 PM MDT...

AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR
DOUGLAS...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4300 10545 4283 10495 4263 10540 4271 10562
TIME...MOT...LOC 2100Z 234DEG 39KT 4274 10536
WIND...HAIL 80MPH 1.00IN

$$

CLAYCOMB
131 
WWUS55 KCYS 252118
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT MON JUN 25 2012

WYC009-252128-
/O.CAN.KCYS.SV.W.0064.000000T0000Z-120625T2145Z/
CONVERSE WY-
318 PM MDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CONVERSE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4300 10545 4283 10495 4263 10540 4271 10562
TIME...MOT...LOC 2118Z 234DEG 39KT 4285 10514

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:54 AM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 25, 11:54 AM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1154 AM MDT MON JUN 25 2012

.AVIATION...18Z TAF ISSUANCE...
PER THE LATEST MODEL TRENDS...WIDELY SCATTERED SHOWERS/TSTORMS WILL
DEVELOP OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON AND MOVE
NORTHEAST ONTO THE ADJACENT PLAINS MID TO LATE AFTERNOON. MOST OF
THE CONVECTION WILL BE HIGH-BASED (CEILINGS AROUND 10000 FT AGL)
AND MAY PRODUCE GUSTY/ERRATIC SURFACE WINDS TO 40 KT...BRIEF MVFR
VISIBILITY IN MODERATE RAINFALL...AND MODERATE TURBULENCE. OUTSIDE
THE CONVECTION...PREVAILING SURFACE WINDS WILL BE SOUTHERLY 10 TO
15 KT AND GUSTY THIS AFTERNOON...DIMINISHING THIS EVENING. THE
CONVECTION WILL END THIS EVENING. MODELS SHOW THE STALLED BOUNDARY
OVER THE FAR WESTERN NEB PANHANDLE SHIFTING EAST OVERNIGHT...WHICH
WOULD KEEP LOWER CEILINGS AND VISIBILITIES TO THE EAST. THE
EXCEPTION MAY BE A BRIEF PERIOD OF MVFR VISIBILITY AT CHADRON
AFTER 10Z TUESDAY.

&&

PREV DISCUSSION... /ISSUED 426 AM MDT MON JUN 25 2012/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT...
A FEW SHOWERS STILL LINGER EARLY THIS MORNING OVER THE NORTHERN
NEBRASKA PANHANDLE.  THAT ACTIVITY AS WELL AS THE CLOUD COVER WILL
CONTINUE TO SLOWLY DIMINISH AND END BY 12Z.  MEANWHILE...LOW CLOUDS
AND AREAS OF FOG HAVE FORMED OVER THE EASTERN PANHANDLE AS OF 0930Z.
THE CLOUDS AND FOG WILL MOVE WESTWARD AND AFFECT AREAS WITH
ELEVATIONS 4500 FEET MSL OR BELOW THROUGH 15Z.

THE LARGE AMPLITUDE RIDGE ALOFT WILL MOVE EAST AND OVER THE PLAINS
TODAY AND TONIGHT IN ADVANCE OF AN APPROACHING SHORTWAVE TROUGH.
HEIGHTS ALOFT WILL SLOWLY FALL OVER THE CWA THROUGH 12Z WEDNESDAY.
THE MID AND UPPER LEVEL MOISTURE PLUME CURRENTLY OVER THE CWA WILL
REMAIN OVER THE AREA TODAY AND THEN BE SHUNTED SOUTHEAST SOME FOR
TUESDAY.  AT THE SAME TIME...THE SURFACE BOUNDARY OVER FAR EASTERN
WYOMING WILL PERSIST THROUGH TONIGHT AND THEN MOVE EAST FOR
TUESDAY.  THE ATMOSPHERE WILL REMAIN UNSTABLE THIS AFTERNOON WITH
STABILITY INCREASING FOR TUESDAY.  THE RESULT WILL BE ANOTHER ROUND
OF SCATTERED STORMS THIS AFTERNOON AND EARLY TONIGHT.  THE ACTIVITY
SHOULD HAVE LESS COVERAGE FOR TUESDAY AND THE FOCUS OVER THE
SOUTHEAST HALF OF THE CWA.  DRY THUNDERSTORMS WILL BE POSSIBLE OVER
THE WEST PART OF THE CWA THIS AFTERNOON AND EARLY EVENING.  THE
LOW LEVEL MOISTURE HAS INCREASED SOME OVER THE CWA OVERNIGHT AND SO
THE STORMS THAT DEVELOP LATER TODAY SHOULD BE ABLE TO PRODUCE MORE
OF A WETTING RAINFALL.  A SHORTWAVE TROUGH WILL ROTATE OVER THE CWA
BY 00Z AND AID IN STORM DEVELOPMENT.

THE GFS CONTINUES TO BE MORE MOIST THAN OTHER MODELS ON THEIR 00Z
RUNS.  THE MOST NOTABLE DIFFERENCE IS THIS AFTERNOON AND TO A LESSOR
EXTENT TUESDAY AFTERNOON OVER THE SOUTHERN PANHANDLE.

DAYTIME TEMPERATURES WILL REMAIN HOT THROUGH TUESDAY.  READINGS WILL
LIKELY BE SLIGHTLY LOWER OVER SOUTHEAST WYOMING THAN THOSE OVER THE
WEEKEND.  THAT IS DUE TO THE INCREASED MID AND UPPER LEVEL MOISTURE
THAT WILL BE OVER THAT AREA.  SOME RECORDS WILL BE APPROACHED TODAY
AND HAVE INCLUDED NEAR RECORD HIGHS IN THE FORECAST.

A COLD FRONT MOVES ACROSS THE CWA TUESDAY NIGHT AND WILL BRING A
WIND SHIFT AS WELL AS AID IN KEEPING SOME SHOWERS GOING FOR MUCH OF
THE NIGHT.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

WEDNESDAY...A WEAK SHORTWAVE TROUGH MOVES ACROSS NEAR PEAK HEATING
AND SHOULD SPARK ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ALONG
A LOW LEVEL CONVERGENCE AXIS FROM DOUGLAS TO LARAMIE.

THURSDAY...A DRIER AIRMASS MOVES IN AS LOW AND MID LEVEL FLOW TURNS
TO THE SOUTHWEST.

FRIDAY...FLOW TURNS MORE WESTERLY AS THE SHORTWAVE APPROACHES THE
DAKOTAS.

SATURDAY...DOWNSLOPING WINDS WILL DRY OUT THE ATMOSPHERE THUS IT
LOOKS DRY.

SUNDAY...FLOW ALOFT TURNS SOUTHWEST AND WITH A DRY AIRMASS IN
PLACE...IT LOOKS DRY AS WELL.

&&

FIRE WEATHER...
CONTINUED HOT AND BREEZY WEATHER WILL AFFECT THE CWA FOR THE NEXT
FEW DAYS.  THE RELATIVE HUMIDITY VALUES WILL BE SOMEWHAT HIGHER
TODAY WHEN COMPARED TO THOSE OVER THE WEEKEND.  HOWEVER...MINIMUM
RELATIVE HUMIDITY VALUES WILL STILL BE BETWEEN 8 AND 13 PERCENT IN
MANY AREAS.  SOUTHERLY SURFACE WINDS WILL GUST AS HIGH AS 30 MPH
IN AREAS ALONG AND WEST OF THE LARAMIE RANGE AS WELL AS THE
PANHANDLE.  SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED OVER THE CWA TODAY WITH SLIGHTLY LESS COVERAGE FOR
TUESDAY.  SOME OF THE STORMS WILL BE DRY WEST OF THE LARAMIE
RANGE DURING THAT TIME.  THE COMBINATION WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS OVER AREAS ALONG AND WEST OF THE LARAMIE
RANGE LATE THIS MORNING THROUGH THE EVENING AS WELL AS MUCH OF THE
WESTERN NEBRASKA PANHANDLE.  A RED FLAG WARNING HAS BEEN ISSUED FOR
THOSE AREAS FROM 16Z TO 02Z TUESDAY.

TUESDAY WILL HAVE SIMILAR WEATHER TO THAT OF TODAY.  THE EXCEPTIONS
WILL BE A SLIGHTLY LOWER COVERAGE OF LATE DAY STORMS AND STRONGER
WINDS WEST OF THE LARAMIE RANGE.  CRITICAL FIRE WEATHER CONDITIONS
WILL BE POSSIBLE MAINLY WEST OF THE LARAMIE RANGE FOR TUESDAY AND
LATER SHIFTS WILL NEED TO CONSIDER THE ISSUANCE OF A FIRE WEATHER
WATCH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR WYZ103-WYZ104-WYZ105-
     WYZ109-WYZ110-WYZ111-WYZ115.
     RED FLAG WARNING FROM 8 PM MONDAY TO 8 PM WEDNESDAY FOR WYZ101-
     WYZ102-WYZ106-WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
NE...RED FLAG WARNING UNTIL 8 PM MONDAY FOR NEZ003-NEZ019-NEZ020-
     NEZ021-NEZ054-NEZ055-NEZ096.

&&

SHORT TERM/FIRE WEATHER...GRIFFITH
LONG TERM/AVIATION...JAMSKI
PREVIOUS DISCUSSION...WEILAND/RUBIN
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1039 AM MDT MON JUN 25 2012

WYZ101>119-261645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1039 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON AND THEN
CONTINUE THROUGH THIS EVENING. NONE OF THE STORMS ARE EXPECTED TO
PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH ARE
LIKELY. FOR STORMS EAST OF THE LARAMIE RANGE...SMALL HAIL AND
MODERATE RAINFALL IS ALSO POSSIBLE. A FEW STORMS WILL LINGER UNTIL
MIDNIGHT.

IT WILL BE ANOTHER HOT AND BREEZY DAY FOR SOUTHEAST WYOMING.
VERY DRY CONDITIONS OVER AND WEST OF THE LARAMIE RANGE WILL
CREATE CRITICAL FIRE WEATHER OVER THAT AREA. A RED FLAG WARNING
IS IN EFFECT FROM 10 AM TO 8 PM FOR AREAS WEST OF THE LARAMIE
RANGE AND INCLUDING THE NORTHERN LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL AFFECT THE
AREA ON TUESDAY. THERE WILL BE A LESSER CHANCE OF LATE DAY THUNDERSTORMS
ACROSS SOUTHEAST WYOMING ON WEDNESDAY AND FRIDAY. NONE OF THE
STORMS ARE EXPECTED TO PRODUCE SEVERE WEATHER. CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS HOT AND DRY
CONDITIONS WILL COMBINE WITH WEST TO SOUTHWEST SURFACE WINDS
GUSTING AS HIGH AS 45 MPH ALONG AND WEST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-261645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1039 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON AND THEN
CONTINUE THROUGH THIS EVENING. NONE OF THE STORMS ARE EXPECTED TO
PRODUCE SEVERE WEATHER...BUT BRIEF WIND GUSTS TO 45 MPH...SMALL
HAIL AND MODERATE RAINFALL WILL BE POSSIBLE. A FEW STORMS WILL
LINGER UNTIL MIDNIGHT.

IT WILL BE ANOTHER HOT AND BREEZY DAY FOR THE WESTERN NEBRASKA
PANHANDLE. CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT THE
SOUTHERN TWO THIRDS OF THE PANHANDLE AND A RED FLAG WARNING IS
IN EFFECT FOR THAT AREA FROM 10 AM TO 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS AREA POSSIBLE THROUGH
THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 25, 1:18 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
118 PM MDT MON JUN 25 2012

WYZ103>105-109-110-252015-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH
LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-
118 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY AND EASTERN
CARBON COUNTIES UNTIL 215 PM MDT...

AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF MEDICINE BOW...OR 46 MILES EAST
OF RAWLINS...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDICINE BOW...
  BATTLE MOUNTAIN...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 247 AND
266.

&&

LAT...LON 4239 10602 4224 10549 4162 10633 4179 10675
TIME...MOT...LOC 1918Z 232DEG 10KT 4189 10635

GRIFFITH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:57 PM MDTSpecial Weather StatementCYSNiobrara18 min
Jun 24, 7:35 PM MDTSpecial Weather StatementCYSLaramie25 min
Jun 24, 9:52 PM MDTSpecial Weather StatementCYSLaramie23 min
Jun 24, 11:00 PM MDTSpecial Weather StatementCYSLaramie15 min
Jun 25, 12:05 AM MDTSpecial Weather StatementCYSLaramie40 min
Jun 25, 12:24 AM MDTSpecial Weather StatementCYSLaramie66 min
Jun 25, 4:55 AM MDTRed Flag WarningCYS4 days
Jun 25, 1:18 PM MDTSpecial Weather StatementCYSAlbany57 min
Jun 25, 1:43 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte41 min
Jun 25, 2:50 PM MDTSevere Thunderstorm WarningCYSConverse24 min
Jun 25, 3:11 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara64 min
Jun 25, 3:36 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara54 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.